# SDR UALA2012091005074

- Difficulty date: September 8, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 54,942 hours, 6,562 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UD ESCAPE SLIDE BATTERY TEST - FAILED.  MAINT TEXT: (LEFT SIDE)  CLEANED AND RESEATED CONNECTOR AT BATTERY PACK M7037, BATTERY TEST NORMAL.
